# SDR VJ9800537

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470AT
- Make and model: Boeing 737284
- Aircraft serial: 21501
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP I/B TRACK PITTED WITH CORROSION ON AFT SPAR MOUNT SURFACE AND I/B BOLT HOLE.  REMOVED CORROSION, FABRICATED AND INSTALLED NEW BUSHINGS AND SHIM IAW B737 SRM 51-10-6, MM 20-10-71 AND AIRTRAN EO 981765.
